Skip to main content
Article
Towards a Combinatorial Classification of Skew Schur Functions
Transactions of the American Mathematical Society
  • Peter McNamara, Bucknell University
  • Stephanie van Willigenburg
Publication Date
1-1-2009
Volume
361
Issue
8
Disciplines
Abstract
We present a single operation for constructing skew diagrams whose corresponding skew Schur functions are equal. This combinatorial operation naturally generalises and unifies all results of this type to date. Moreover, our operation suggests a closely related condition that we conjecture is necessary and sufficient for skew diagrams to yield equal skew Schur functions.
Citation Information
Peter McNamara and Stephanie van Willigenburg. "Towards a Combinatorial Classification of Skew Schur Functions" Transactions of the American Mathematical Society (2009) p. 4437 - 4470
Available at: http://works.bepress.com/peter_mcnamara/18/